# SDR SB05013

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Seat Row 4abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 4ABC INOPERATIVE.  MAINTENANCE REPAIRED AN OPEN IN WIRING AT SEAT ROW 4ABC.  OPERATIONAL CHECK GOOD.
